American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] O. Davydov, J. Prasiswa and U. Reif. Two-stage approximation methods with extended B-splines. Math. Comp. 83 (2014) 809-833.
Abstract, references, and article information   
View Article: PDF

[2] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[3] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411.
Abstract, references, and article information   
View Article: PDF

[4] Larry L. Schumaker and Tatyana Sorokina. Smooth macro-elements on Powell-Sabin-12 splits. Math. Comp. 75 (2006) 711-726. MR 2196988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Scott N. Kersey. On the problems of smoothing and near-interpolation. Math. Comp. 72 (2003) 1873-1885. MR 1986809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ming-Jun Lai and Larry L. Schumaker. Macro-elements and stable local bases for splines on Powell-Sabin triangulations. Math. Comp. 72 (2003) 335-354. MR 1933824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tim Gutzmer and Jens Markus Melenk. Approximation orders for natural splines in arbitrary dimensions. Math. Comp. 70 (2001) 699-703. MR 1813144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Satya Deo and Lipika Mazumdar. An algorithm for constructing a basis for $C^r$-spline modules over polynomial rings. Math. Comp. 67 (1998) 1107-1120. MR 1459386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amos Ron and Zuowei Shen. Compactly supported tight affine spline frames in $L_2(\mathbb R^d)$. Math. Comp. 67 (1998) 191-207. MR 1433269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. M. Peña. B-splines and optimal stability . Math. Comp. 66 (1997) 1555-1560. MR 1433268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. C. Gayle and J. M. Wolfe. Unicity in piecewise polynomial $L^1$-approximation via an algorithm . Math. Comp. 65 (1996) 647-660. MR 1333314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles K. Chui and Johan M. De Villiers. Applications of optimally local interpolation to interpolatory approximants and compactly supported wavelets . Math. Comp. 65 (1996) 99-114. MR 1322886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thanh Tran. The $K$-operator and the Galerkin method for strongly elliptic equations on smooth curves: local estimates . Math. Comp. 64 (1995) 501-513. MR 1284671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ming Jun Lai. On the computation of Battle-Lemari\'e's wavelets . Math. Comp. 63 (1994) 689-699. MR 1248971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. K. Chui, Xin Li and H. N. Mhaskar. Neural networks for localized approximation . Math. Comp. 63 (1994) 607-623. MR 1240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward Neuman. A new formula for box splines on three-directional meshes . Math. Comp. 62 (1994) 227-229. MR 1208840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3